# SDR ASOA20150118006

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 24,995 hours, 15,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: TRA7220
- Part serial: 70281
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE WARNING INDICATION IN FLIGHT.  PULLED CIRCUIT BREAKERS IAW QRH.  NO SMOKE WAS INDICATED BY F/A.  MAINTENANCE INSPECTED AND REPLACED THE SMOKE DETECTOR PANEL.  OPS CHECKED GOOD.
